# SDR AWXA200500368

- Difficulty date: March 25, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N670AW
- Make and model: Airbus A320-232
- Aircraft serial: 2029
- Aircraft time: 6,862 hours, 2,568 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607899
- Condition: Malfunctioned
- Location: Vsv
- Part time: 16,851 hours, 6,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED ECAM MESSAGE FOR NR 2 ENGINE COMPRESSOR VANE, REJECTED TAKEOFF BELOW 70 KTS AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75303, OPERATIONAL CHECK WAS GOOD.  VENDORS TEAR DOWN REPORT SHOWS UNIT FAILED TESTING, CONFIRMING THE FAULT.  INVESTIGATIONS REVEALED FUEL LACQUER PARTIALLY BLOCKING SERVO VALVE SUPPLY PORT FILTER SCREEN.  ROOT CAUSE OF FAILURE.  VENDORS SUGGESTS THAT DUE TO LOW TIME ON VSV THAT AMERICA WEST AIRLINES REVIEW QUALITY OF FUEL USED. UNIT OVERHAULED AND TESTED IAW CMM 75-32-61 REV 1.
